# SDR AALA202012159004

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 63,623 hours, 28,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FAILS OPERATIONAL TEST OF EMERGENCY LIGHTS.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT, PER AMM 33-51-38.
